MathSciNet Relay Station
MathSciNet bibliographic data
MR1324687 62G05 (62G20)
Beirlant, J.; Mason, D. M. On the asymptotic normality of $L\sb p$-norms of empirical functionals. Math. Methods Statist. 4 (1995), no. 1, 1–19.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement